# SDR DL757970796

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 113N10012
- Condition: Worn
- Location: Nr 3 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SIX BOLTS THAT ATTACH THE NR 3 FLAP INBD FLAP TRACK FWD SUPPORT FITTING TO THE MLG BEAM WERE FOUND TO BE LOOSE CAUSING THE BOLTS TO WEAR INTO THE BEAM AND THE FITTING.  ALL SIX HOLES IN BOTH THE BEAM AND THE FITTING WERE FOUND TO BE EGG SHAPED.  THE ORIG FASTENERS WERE .25 DIAMETER BOLTS.  THE SIX HOLES IN THE BEAM WERE OVERSIZED TO 0.313 MAX DIAMETER ON CENTER WHILE ALL SIX HOLES IN THE FITTING WERE OVERSIZED TO 0.314 MAX DIAMETER.  THE MLG BEAM IS M/F FROM TI-6AL-4V FORGING WITH LOCAL THICKNESS OF 0.90.  THE FITTING IS M/F 7075-T73 FORGING WITH LOCAL THICK OF 0.19
